# SDR AU010178

- Difficulty date: February 4, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Doug C-54E
- Engine: Pwa R2000*
- Propeller: Hamstd 23E50
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 15891A
- Condition: Overheated
- Location: Dc System
- Component: Dc Regulator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 2 GENERATOR VOLTAGE REGULATOR FAULTY.
